# SDR CA080702001

- Difficulty date: June 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393226
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FIRST OFFICERS SIDE WINDOW INNER PANE IS CRACKED. FERRIED THE PLANE.  SLC REPLACED THE FIRST OFFICERS SIDE WINDOW. OPS CHECKS GOOD.
